# SDR DL757961690

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fluid
- Condition: Lost
- Location: Left
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER T/O, LOST ALL LEFT HYD FLUID.  UPON ARRIVAL, NECESSARY TO ALTERNATE EXTEND LANDING GEAR, PULLED AIRCRAFT OFF RUNWAY TO GATE WITH TOW TRACTOR.  LEFT HYD SYSTEM QTY READS ZERO.
